| Model Number |
TIGHTROPE, ABS, IMPLANT |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery when trying to fix the implant the device did not work properly, because the loops did not twist correctly.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Correction information: d1, d2, d4, g4 for corrected part number information.Additional information: g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
The complaint allegation is not confirmed.One unpackaged ar-1588tn, tightrope®, batch: 15255923, was received for evaluation.Upon evaluating the received device, fraying was noted at the tip of the white suture.Additionally, bunching was evident on the loop construct.Functional testing noted no problems with tightening and loosening the loop.The most likely cause of the reported failure is a possible misuse due to excessive force on the shortening suture strands.